MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/21501319231181879

Медицинская библиотека · Journal of primary care & community health · 2023

Vincristine-Induced Acrocyanosis and Erythema Pernio.

Middleton Hayden T, Boswell Christopher L, Houwink Elisa J, Allen-Rhoades Wendy A, Kuhn Alexis K, Wright Jessica A

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Acrocyanosis and erythema pernio are 2 dermatologic manifestations of vasospastic changes. Primary care providers should consider that these conditions can occur as primary or idiopathic conditions and as secondary conditions related to another disease or medication. Herein we describe a case of acrocyanosis and erythema pernio attributed to vincristine therapy.

CASE DESCRIPTION: A 22-year-old man was evaluated for discomfort and red lesions involving the toes of both feet for several weeks. He had completed chemotherapy 1 month earlier for Ewing sarcoma in the right femur. Local control for the primary tumor included wide local excision and reconstruction with a vascularized fibular allograft from the right fibula. On examination, his right foot was dark blue and cool. Toes on both feet had nonpainful erythematous papules. After the case was discussed with the patient's oncology team, the diagnosis was medication-induced acrocyanosis of the right foot and bilateral erythema pernio. Treatment consisted of supportive care to keep the feet warm and promote circulation to the feet. At 2-week follow-up, the patient's symptoms and the appearance of his feet had markedly improved.

DISCUSSION: Primary care clinicians should be able to recognize dermatologic manifestations of vasospastic changes, including acrocyanosis and erythema pernio, and rule out possible secondary causes, such as pharmacologic agents. This patient's history of therapy for Ewing sarcoma prompted consideration of medication-induced vasospastic changes most likely related to the adverse vasospastic effects of vincristine. Symptoms should improve with cessation of the offending medication.

Для цитирования: Middleton Hayden T, Boswell Christopher L, Houwink Elisa J, Allen-Rhoades Wendy A, Kuhn Alexis K, Wright Jessica A. Vincristine-Induced Acrocyanosis and Erythema Pernio.. Journal of primary care & community health. 2023. DOI: 10.1177/21501319231181879.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.